MathSciNet Relay Station
MathSciNet bibliographic data
MR2168286 68T30 (13P10 14N05 68T05)
Garcia, Luis David; Stillman, Michael; Sturmfels, Bernd Algebraic geometry of Bayesian networks. J. Symbolic Comput. 39 (2005), no. 3-4, 331–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement